# SDR 2002UALA01013

- Difficulty date: June 16, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 36,774 hours, 13,602 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN DECK PLATE REPAIR DOUBLER CORRODED AT STATION 1680 TO 1685, RBL 50 TO 55.  MAJOR REPAIR ACCOMPLISHED. REMOVE DOUBLER AND NEW DOUBLER INSTALLED.
